# SDR SWIA201126184

- Difficulty date: April 30, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 22,070 hours, 17,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 409 +123 LOWER INBOARD VERTCAL POST IS CRACKED.  REPLACED PER SRM.
